On stability of nonlinear continuous-time neural networks with delays

この論文をさがす

著者

    • LU Hongtao
    • Department of Computer Science and Engineering, Shanghai Jiao Tong University

収録刊行物

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 13(10), 1135-1143, 2000-12-01

参考文献:  17件中 1-17件 を表示

被引用文献:  8件中 1-8件 を表示

各種コード

  • NII論文ID(NAID)
    10008964218
  • NII書誌ID(NCID)
    AA10680676
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    08936080
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ